# SDR UIEA2019091905539

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,701 hours, 10,672 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, EICAS MSG "R FWD FUEL PUMP" FOR ABOUT 10 SEC. PERFORMED OPERATIONAL TEST OF R FWD FUEL PUMP IAW AMM 28-22-00. NO MESSAGES SHOWN OR FAULTS NOTED. OPS CHECK NORMAL AT THIS TIME.
